×

Found 179 Documents (Results 1–100)

100
MathJax

Solvability of boundary value problems for second order operator- differential equations in spaces with weight. (Russian) Zbl 0758.34049

Linear operators and their applications, Themat. Collect. Sci. Works, Baku, 46-49 (1989).
MSC:  34G10 47D06
PDF BibTeX XML Cite

On existence of solutions of second order nonlinear integro-differential equations with self-controlled lag, which are representable in the form of some asymptotic formulas. (Russian) Zbl 0805.45007

Rafatov, R. (ed.), Some problems in the theory of differential, integro- differential equations and their applications. Collection of scientific works. Frunze: Frunzenskij Politekhnicheskij Institut, 35-41 (1989).
MSC:  45J05 45G10 45M05
PDF BibTeX XML Cite

On some theorems of convergence of solutions for a second order differential equation. (Russian) Zbl 0803.34045

Kutukova, L. T. (ed.), Dynamical systems. Interuniversity collection of scientific works. Yakutsk: Yakutskij Gosudarstvennyj Universitet, 52-57 (1989).
Reviewer: W.Müller (Berlin)
MSC:  34D20 34D05
PDF BibTeX XML Cite

Design and construction of objects of motion with the help of an electronic computer. (Russian) Zbl 0803.34047

Kutukova, L. T. (ed.), Dynamical systems. Interuniversity collection of scientific works. Yakutsk: Yakutskij Gosudarstvennyj Universitet, 18-25 (1989).
Reviewer: W.Müller (Berlin)
MSC:  34D20 68U07 42A16
PDF BibTeX XML Cite

Procedure for determining the dispersion and correlation matrices for a multidimensional random process. (English. Russian original) Zbl 0792.60030

J. Sov. Math. 67, No. 3, 3143-3148 (1993); translation from Vychisl. Prikl. Mat., Kiev 69, 135-141 (1989).
MSC:  60G12 60H10
PDF BibTeX XML Cite
Full Text: DOI

Evolution equations and their applications. Proceedings of a symposium held at the Research Institute for Mathematical Sciences, Kyoto University, Kyoto (Japan), October 24-26, 1988. (Japanese) Zbl 0722.35002

RIMS Kokyuroku, 698. Kyoto: Kyoto University, Research Institute for Mathematical Sciences. ii, 187 p. (1989).
PDF BibTeX XML Cite

Fundamental functions of the equations of mathematical physics in the approximate solutions of boundary value problems. Part 1. (Фундаментальные функции уравнений математической физики в приближенных решениях граничных задач. Часть 1.) (Russian) Zbl 0752.65078

Tbilisi: Izdatel’stvo Tbilisskogo Universiteta. 412 p. (1989).
PDF BibTeX XML Cite

Partial differential equations of applied mathematics. 2nd ed. (English) Zbl 0699.35003

Pure and Applied Mathematics. New York etc.: John Wiley & Sons, Inc. xiii, 891 p. £51.30 (1989).
PDF BibTeX XML Cite

Nonlinear wave equations. Expository lectures from the CBMS regional conference held at George Mason University, January 16-22, 1989. (English) Zbl 0714.35003

Conference Board of the Mathematical Sciences. Regional Conference Series in Mathematics, 73. Providence, RI: American Mathematical Society (AMS). x, 91 p. $ 21.00 (1989).
Reviewer: H.Koch
PDF BibTeX XML Cite

Problems of optimal control for elliptic equations. Mathematical questions. (Zadachi optimal’nogo upravleniya dlya ehllipticheskikh uravnenij. Matematicheskie voprosy.) (Russian) Zbl 0693.49003

Latvijskij Gosudarstvennyj Universitet Im. P. Stuchki. Riga: Zinatne. 278 p. R. 1.30 (1989).
Reviewer: M.Goebel
PDF BibTeX XML Cite

An introduction to the numerical analysis of spectral methods. (Transl. of report CEA-N-2278, dated 1981, of the French Atomic Energy Commission, titled ‘Analyse numérique des méthodes spectrales’). (English) Zbl 0682.65073

Lecture Notes in Physics, 318. Berlin etc.: Springer-Verlag. v, 154 p. DM 39.00 (1989).
Reviewer: F.v.Finckenstein
PDF BibTeX XML Cite

Homogenization of three-dimensional elasticity problem for a thin inhomogeneous bar. (English. Russian original) Zbl 0715.73005

Mosc. Univ. Math. Bull. 44, No. 5, 5-10 (1989); translation from Vestn. Mosk. Univ., Ser. I 1989, No. 5, 6-10 (1989).
Reviewer: J.L.Nowinski
PDF BibTeX XML Cite

Basic properties of the system of eigenfunctions of a boundary value problem with a multiple root of the characteristic polynomial. (English. Russian original) Zbl 0714.34122

Mosc. Univ. Math. Bull. 44, No. 4, 23-31 (1989); translation from Vestn. Mosk. Univ., Ser. I 1989, No. 4, 17-22 (1989).
MSC:  34L10
PDF BibTeX XML Cite

A numerical iterative method for solving regular elliptic problems. (English. Russian original) Zbl 0708.65098

U.S.S.R. Comput. Math. Math. Phys. 29, No. 3, 193-201 (1989); translation from Zh. Vychisl. Mat. Mat. Fiz. 29, No. 6, 923-934 (1989).
MSC:  65N22 65F10 35J25
PDF BibTeX XML Cite
Full Text: DOI

On unique solvability of an inverse problem for a parabolic equation. (English. Russian original) Zbl 0691.45013

Sov. Math., Dokl. 39, No. 3, 601-605 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 6, 1289-1293 (1989).
Reviewer: S.Aizicovici
MSC:  45K05 35R30 35K10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software